# SDR ASOA05830

- Difficulty date: September 19, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1859
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE EMERGENCY ESCAPE PLACARDS ON THE CREW ESCAPE HATCH WERE FOUND TO BE MISSING.  MAINTENANCE INSTALLED EMERGENCY ESCAPE PLACARDS ON THE CREW ESCAPE HATCH IAW CRJ AMM 11-20-01.  (M)
